# SDR ABXA20221012112

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 108,508 hours, 31,545 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder Ratio
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO EICAS CAUTION MESSAGE DISPLAYED AFTER ENG START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED BFIM 27-21 FT 804, NO DEFECTS NOTED AT THIS TIME. STARTED BOTH ENGINES. RUDDER RATIO LIGHT EXTINGUISHED AS REQUIRED. AIRCRAFT RETURNED TO SERVICE.
